# SDR USAA2009010290006

- Difficulty date: December 19, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: BN3
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C40627011/002 RT AILERON TAB SEPARATED AT OTBD END. REPLACED RT AILERON TAB & INSTALLED ON US AIRWAYS TASK CARD NR 03C40627010.
